Об одном классе эффективных множеств (множества C )

Е. Селивановский

Matematiceskij sbornik

  • Volume: 35, page 379-413
  • ISSN: 0368-8666

How to cite


Селивановский, Е.. "Об одном классе эффективных множеств (множества $C$)." Matematiceskij sbornik 35 379-413. <http://eudml.org/doc/64574>.

author = {Селивановский, Е.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {379-413},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном классе эффективных множеств (множества $C$)},
url = {http://eudml.org/doc/64574},
volume = {35},

AU - Селивановский, Е.
TI - Об одном классе эффективных множеств (множества $C$)
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 35
SP - 379
EP - 413
LA - rus
UR - http://eudml.org/doc/64574
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.